U.S. doctors online nowAsk doctors free
United Kingdom
A 20-year-old female asked:

I took an overdose on wednesday night of 24x500mg paracetamol. received hospital treatment but have taken a small amount more, feeling side effects?

1 doctor answer1 doctor weighed in
Dr. Christine Hom
Pediatrics 31 years experience
Go to ER: Overdoses of paracetamol or acetaminophen are dangerous. Someone taking more of a substance just overdosed upon needs to address why they would try to damage their body. You deserve to be well. Don't neglect this serious problem.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.